# SDR UALA2012091005067

- Difficulty date: September 8, 2012
- Submitted: September 12, 2012
- Operation: Air carrier
- Aircraft: N528UA
- Make and model: Boeing 757222
- Aircraft serial: 25018
- Aircraft time: 70,746 hours, 26,228 cycles
- Engine: Pwa PW2037
- Engine time: 53,597 hours, 19,432 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW2000
- Part serial: 727142
- Condition: Faulty
- Location: Nr 1
- Part time: 53,597 hours, 19,432 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

TOP OF DESCENT FLIGHT DECK HAD A FAINT SMOKY SMELL FOR 3-4 MINS.  DUE TO HISTORY OF OIL SMELL, REVIEW TROUBLESHOOTING ACP'D (CHP 21, 36, 49, 71, 72, 79), IF OIL SMELL IS REPORTED AGAIN, TO PREVENT IRREG OPS, REPLACE LEFT ENGINE PER AMM71-00-02 (401).  LABEL REMOVAL REASON AS "CHRONIC OIL SMELL" OPBLM TOMC- 31OCT12. REPLACED ESN 727142 WITH ESN 726522 IN POS 01 PER TOD AMM 71-00-02 CONFIG 2 PB400.  REF AMIS SEQ 7462017 #1 ENG WAS REPLACED.  ACP'D AMM 21-00-01 PB100 AND FOUND NO RESIDUAL ODOR AFTER ENGINE CHANGE.
